# SDR UIEA2021033000754

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pouch
- Condition: Loose
- Location: Life Vest
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CAPT SEAT LIFE VEST POUCH LOOSE VELCRO( SECURED LIFE VEST POUCH AT COCKPIT CAPT SEAT IAW  B767 AMM 20-30-01 )
